Tables index

From

Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison

Muhammad Mujtaba Shaikh

Turkish Journal of Analysis and Number Theory. 2019, 7(4), 91-97 doi:10.12691/tjant-7-4-1
  • Table 1. Coefficients in Polynomial collocation approximations for Examples 1-5
  • Table 2. Closed form solutions to Examples 1-5 by TR, SR, WR along with Polynomial collocation approximations and exact solutions
  • Table 3. Absolute errors in approximate solutions of Examples 1-5 obtained by TR, SR, WR, Col and exact solutions at seven quadrature points